# SDR 03121628

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW DISCOVERED A CEILING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE PERSONNEL REPLACED A BULB AND PERFORMED A SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
